MathSciNet Relay Station
MathSciNet bibliographic data
MR2061328 32E05 (14E20 32J25 32Q30)
Eyssidieux, Philippe Sur la convexité holomorphe des revêtements linéaires réductifs d'une variété projective algébrique complexe. (French) [Holomorphic convexity of reductive linear coverings of a projective complex algebraic variety] Invent. Math. 156 (2004), no. 3, 503–564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement